Advertisement

Differential Equations

, Volume 55, Issue 4, pp 490–499 | Cite as

Classical Equiconvergence Problem for the Sturm-Liouville Operator with a Singular Potential

  • I. V. SadovnichayaEmail author
Ordinary Differential Equations
  • 4 Downloads

Abstract

We study the classical problem of equiconvergence of spectral expansions for the Sturm-Liouville operator with a singular potential. We present various conditions on the potential guaranteeing the equiconvergence for the expansions of an arbitrary integrable complex-valued function.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Stekloff, V.A., Sur les expressions asymptotiques de certaines fonctions, définies par les équations différentielles linéaires du second ordre, et leurs applications au probléme du développement d’une fonction arbitraire en séries procédant suivant lesdites fonctions, Tr. Kharkov. Mat. Obs., 1907, vol. 10, pp. 97–199.zbMATHGoogle Scholar
  2. 2.
    Stekloff, V.A., Solution générale du probléme de développement d’une fonction arbitraire en séries suivant les fonctions fondamentales de Sturm-Liouville, Rend. Acad. Lincei., 1910, vol. 19, pp. 490–496.zbMATHGoogle Scholar
  3. 3.
    Tamarkin, Ya.D., Application de la méthode des fonctions fondamentales à l’étude de l’équation différentielle des verges vibrantes élastiques, Tr. Kharkov. Mat. Obs. Ser. 2, 1911, vol. 12, pp. 19–46.Google Scholar
  4. 4.
    Tamarkin, Y.D., Sur quelques points de la théorie des équations différentielles linéaires ordinaires et sur la généralisation de la série de Fourier, Rend. Circ. Mat. Palermo, 1912, vol. 34, no. 1, pp. 345–382.CrossRefGoogle Scholar
  5. 5.
    Haar, A., Zur Theorie der orthogonalen Funktionensysteme, Math. Ann., 1910, vol. 69, no. 3, pp. 331–371.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Haar, A., Zur Theorie der orthogonalen Funktionensysteme, Math. Ann., 1911, vol. 71, no. 1, pp. 38–53.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Hobson, E.W., On a general convergence theorem, and the theory of the representation of a function by a series of normal functions, Proc. London Math. Soc., 1908, vol. 6, ser. 2, pp. 349–395.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Stone, M.H., A comparison of the series of Fourier and Birkhoff, Trans. Amer. Math. Soc., 1926, vol. 28, no. 4, pp. 695–761.MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Minkin, A., Equiconvergence theorems for differential operators, J. Math.Sci.(New York), 1999, vol. 96, pp. 3631–3715.MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Savchuk, A.M. and Shkalikov, A.A., Sturm-Liouville operators with singular potentials, Math. Notes, 1999, vol. 66, no. 6, pp. 741–753.MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Savchuk, A.M. and Shkalikov, A.A., Sturm-Liouville operators with distribution potentials, Trans. Mosc. Math. Soc., 2003, pp. 143–192.Google Scholar
  12. 12.
    Vinokurov, V.A. and Sadovnichii, V.A., Uniform equiconvergence of a Fourier series in eigenfunctions of the first boundary value problem and of a Fourier trigonometric series, Dokl. Math., 2001, vol. 64, no. 2, pp. 248–252.Google Scholar
  13. 13.
    Djakov, P. and Mityagin, B., Unconditional convergence of spectral decompositions of 1D Dirac operators with regular boundary conditions, Indiana Univ. Math. J., 2012, vol. 61, no. 1, pp. 359–398.MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Djakov, P. and Mityagin, B., Riesz basis property of Hill operators with potentials in weighted spaces, Tr. Mosk. Mat. Obs., 2014, vol. 75, no. 2, pp. 151–172.MathSciNetzbMATHGoogle Scholar
  15. 15.
    Sadovnichaya, I.V., Equiconvergence of the trigonometric Fourier series and the expansion in eigenfunctions of the Sturm-Liouville operator with a distribution potential, Proc. Steklov Inst. Math., 2008, vol. 261, pp. 243–252.MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Savchuk, A.M., Uniform asymptotic formulae for eigenfunctions of Sturm-Liouville operators with singular potentials, arXiv 0801.1950.2008.Google Scholar
  17. 17.
    Zygmund, A., Trigonometric Series, Vol. 2, Cambridge: Cambridge Univ., 1960.zbMATHGoogle Scholar
  18. 18.
    Bari, N.K., Trigonometricheskie ryady (Trigonometric Series), Moscow: Gos. Izd. Fiz. Mat. Lit., 1961.Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Lomonosov Moscow State UniversityMoscowRussia

Personalised recommendations